# SDR 20010413CW004

- Difficulty date: March 5, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel Pin
- Part number: 69796
- Condition: Misinstalled
- Location: Nr 1 Bearing
- Part time: 2,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION, IT WAS NOTED THAT THE NUMBER ONE MAIN BEARING DOWEL WAS INSTALLED BACKWARDS WITH IN THE CRANKCASE BEARING DOWEL BORE.  THE IMPROPERLY INSTALLED DOWEL PREVENTED THE NEW BEARING FROM FULLY SEATING WITHIN THE CRANKCASE BORE.
